Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Simple proofs of some results of Reshetnyak
HTML articles powered by AMS MathViewer

by Daniel Spector PDF
Proc. Amer. Math. Soc. 139 (2011), 1681-1690 Request permission

Abstract:

In this paper we give simpler proofs of the classical continuity and lower semicontinuity theorems of Reshetnyak.
References
Similar Articles
Additional Information
  • Daniel Spector
  • Affiliation: Department of Mathematics, Carnegie Mellon University, Pittsburgh, Pennsylvania 15213-3890
  • Email: dspector@andrew.cmu.edu
  • Received by editor(s): February 16, 2010
  • Received by editor(s) in revised form: May 18, 2010
  • Published electronically: September 17, 2010

  • Dedicated: To Pei Chen, whose love and support lift me daily
  • Communicated by: Tatiana Toro
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 139 (2011), 1681-1690
  • MSC (2010): Primary 49J45; Secondary 46E27, 46G10, 28C15
  • DOI: https://doi.org/10.1090/S0002-9939-2010-10593-2
  • MathSciNet review: 2763757